On deformations of compact foliations

Matias Del Hoyo, Rui Loja Fernandes

Research output: Contribution to journalArticlepeer-review

Abstract

We combine classic stability results for foliations with recent results on deformations of Lie groupoids and Lie algebroids to provide a cohomological characterization for rigidity of compact Hausdorff foliations on compact manifolds.

Original languageEnglish (US)
Pages (from-to)4555-4561
Number of pages7
JournalProceedings of the American Mathematical Society
Volume147
Issue number10
DOIs
StatePublished - 2019

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On deformations of compact foliations'. Together they form a unique fingerprint.

Cite this